MathSciNet Relay Station
MathSciNet bibliographic data
MR2031164 57R17 (53D35 57N13 57R57)
Ozsváth, Peter; Szabó, Zoltán Holomorphic triangle invariants and the topology of symplectic four-manifolds. Duke Math. J. 121 (2004), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement